Costochondritis Archives

Dr. Sroll, I had written to you a few weeks ago regarding..msg

[ Costochondritis Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Dr. Sroll, I had written to you a few weeks ago regarding..msg

Posted by Rachel on October 06, 2002 at 19:57:31:

random coming and going breast pain. I went to see my gyn. and after doing a manual exam, said she felt no thickening nor lumps. She suggested that before we went ahead with other tests, to take advil twice a day for four days to see if that helped with the random pain - in which case it would probably be muscular/skeletal. I had done this - began last Tuesday evening; alot of the pain did subside and not liking to have all that advil in me, stopped taking them on Friday. Its now Sunday and my left breast is not bothering me at all versus last week the pain was randomly in both. Now my right breast is feeling a bit of the random pain again. Does this sound like it could in fact have been muscular and I should continue with advil or do you think since its been almost two weeks (though feeling much better than two weeks ago), I should look into more testing?
Thanks!
R



Re: Dr. Sroll, I had written to you a few weeks ago regarding..msg

Posted by
Cheezi on October 06, 2002 at 22:29:22:

In Reply to: Dr. Sroll, I had written to you a few weeks ago regarding..msg posted by Rachel on October 06, 2002 at 19:57:31:

No lumps or thickening? I'd say that maybe you should try avoiding all caffeine for a while and see what difference that makes. I know that too much caffeine can cause breast pain.

Follow Ups:


Dr. Sroll, I had written to you a few weeks ago regarding (Archive in costo.)

Posted by Walt Stoll on October 07, 2002 at 09:14:03:

In Reply to: Dr. Sroll, I had written to you a few weeks ago regarding..msg posted by Rachel on October 06, 2002 at 19:57:31:

Thanks, Rachel.

With the professional evaluation you have had so far, this is almost certainly costochondritis and that is what your doc is treating you for. However, remember that all the Advil does is cover up the symptoms and does nothing about the actual mechanism of causes. If you have not yet read the costochondritis archives and the bracing archives, you need to do so. The current approach will not resolve this for long.

Walt

Follow Ups:


[ Costochondritis Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!